Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Due to finish depo injection. Feeling light headed. Feel better?

Hi! Im due to finish my depo injection on 18th sept (as thats when the 12 weeks are up) but I am feeling very light headed and extremley tired lately, I have also felt nauseous and had some spotting over the past 2 weeks I just wondered if this was normal. Also I have been given a script for the mini pill (as the combined pill gave me severe migranes) when should I start taking that and will it make me feel any better? I have been on the depo for a year with 4 shots.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Minipill may be started in the second half of menstrual cycle,as it is progestogen,may not have side effects.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor